MENU

You are here

Publications

Export 1557 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bianchini S, Modena S. Quadratic interaction functional for systems of conservation laws: a case study. Bulletin of the Institute of Mathematics of Academia Sinica (New Series) [Internet]. 2014 ;9:487-546. Available from: https://w3.math.sinica.edu.tw/bulletin_ns/20143/2014308.pdf
Bianchini S, Bardelloni M. The decomposition of optimal transportation problems with convex cost. SISSA; 2014. Available from: http://hdl.handle.net/1963/7433
Bianchini S, Yu L. Structure of entropy solutions to general scalar conservation laws in one space dimension. Journal of Mathematical Analysis and Applications [Internet]. 2014 ;428(1):356-386. Available from: https://www.sciencedirect.com/science/article/pii/S0022247X15002218
Bianchini S, Marconi E. On the concentration of entropy for scalar conservation laws. Discrete & Continuous Dynamical Systems - S [Internet]. 2016 ;9:73. Available from: http://aimsciences.org//article/id/ce4eb91e-9553-4e8d-8c4c-868f07a315ae
Bianchini S, Yu L. Global Structure of Admissible BV Solutions to Piecewise Genuinely Nonlinear, Strictly Hyperbolic Conservation Laws in One Space Dimension. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34694
Bianchini S, De Lellis C, Robyr R. SBV regularity for Hamilton-Jacobi equations in R^n. Arch. Rational Mech. Anal. 200 (2011) 1003-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4911
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Bianchini S, Bressan A. Vanishing viscosity solutions of hyperbolic systems on manifolds. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1238
Bianchini S, Bonicatto P, Gusev NA. Renormalization for Autonomous Nearly Incompressible BV Vector Fields in Two Dimensions. SIAM Journal on Mathematical Analysis [Internet]. 2016 ;48:1-33. Available from: https://doi.org/10.1137/15M1007380
Bianchini S, Bressan A. BV solutions for a class of viscous hyperbolic systems. Indiana Univ. Math. J. 49 (2000) 1673-1714 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3194
Bianchini S. On the Euler-Lagrange equation for a variational problem. Discrete Contin. Dynam. Systems A 17 (2007) 449-480 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1792
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Bianchini S, Hanouzet B, Natalini R. Asymptotic behaviour of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Comm. Pure Appl. Math. 60 (2007) 1559-1622 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1780
Bianchini S, Yu L. SBV-like regularity for general hyperbolic systems of conservation laws in one space dimension. Rend. Istit. Mat. Univ. Trieste. 2012 ;44:439–472.
Bianchini S, Daneri S. On Sudakov's type decomposition of transference plans with norm costs. SISSA; 2013. Available from: http://hdl.handle.net/1963/7206
Bianchini S, Bressan A. On a Lyapunov functional relating shortening curves and viscous conservation laws. Nonlinear Anal. 51 (2002) 649-662 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1337
Bianchini S, Bonicatto P. A uniqueness result for the decomposition of vector fields in Rd. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35274
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bertola M, Ferrer APrats. Harish-Chandra integrals as nilpotent integrals. Int. Math. Res. Not. IMRN. 2008 :Art. ID rnn062, 15.
Bertola M, Tovbis A. Asymptotics of orthogonal polynomials with complex varying quartic weight: global structure, critical point behavior and the first Painlevé equation. Constr. Approx. [Internet]. 2015 ;41:529–587. Available from: http://dx.doi.org/10.1007/s00365-015-9288-0
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the supercritical and subcritical regimes. J. Stat. Phys. [Internet]. 2013 ;153:654–697. Available from: http://dx.doi.org/10.1007/s10955-013-0845-2
Bertola M. Bilinear semiclassical moment functionals and their integral representation. J. Approx. Theory. 2003 ;121:71–99.
Bertola M, Korotkin D, Norton C. Symplectic geometry of the moduli space of projective structures in homological coordinates. Inventiones Mathematicae [Internet]. 2017 :1–56. Available from: https://arxiv.org/abs/1506.07918

Pages

Sign in